Alert archive / Missouri / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 26, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Mar 30, 2007, 6:24 PM CDT for Vernon County, Missouri. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 30, 2007, 6:24 PM CDT (23:24 UTC)
- Expired
- Mar 30, 2007, 7:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Vernon County, MO
The radar
The Springfield radar (KSGF), 98 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 939 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KSGF 302325 SVRSGF MOC217-310030- /O.NEW.KSGF.SV.W.0026.070330T2324Z-070331T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 624 PM CDT FRI MAR 30 2007 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... VERNON COUNTY IN WEST CENTRAL MISSOURI... * UNTIL 730 PM CDT. * AT 621 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM LOCATED ALONG THE VERNON AND BARTON COUNTY BORDER...10 MILES EAST OF SHELDON...AND MOVING NORTH AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. * THE SEVERE THUNDERSTORM WILL BE NEAR... NEVADA AND WALKER BY 730 PM CDT. THE TOWN OF MILO IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. LAT...LON 3765 9429 3766 9412 3803 9414 3798 9448 $$ RUNNELS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 5:16 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Mar 30, 5:16 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CDT FRI MAR 30 2007
.UPDATE...
IF THE CALENDAR DIDNT DAY MARCH 30TH YOU MIGHT THINK IT WAS A
SUMMER AFTERNOON. VERY MOIST...UNCAPPED ATMOSPHERE HAS RESPONDED TO
AFTERNOON HEATING TO PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS
ACROSS THE REGION. UNLIKE YOUR TYPICAL SUMMER AFTERNOON...HOWEVER...
THERE ARE SOME SUBTLE FEATURES TO KEY IN ON
AN INVERTED TROUGH EXTENDS OFF OF DEVELOPING LOW PRESSURE ACROSS
NORTH CENTRAL TEXAS INTO SE KS AND SW MO. WHILE WINDS FROM THE
LATEST SFC PLOT ARE A BIT CHAOTIC...THE GENERAL SENSE IS THAT A
BOUNDARY LIES FROM NEAR COFFEYVILLE KS THROUGH JOPLIN TO SALEM.
SOUTH OF THIS BOUNDARY...WINDS ARE GENERALLY RETURNING TO A MORE
SOUTHERLY DIRECTION...HOWEVER THE AIRMASS IS A BIT WORKED OVER AND
SBCAPE/MLCAPE ARE ON THE ORDER OF JUST A FEW HUNDRED (AT BEST). SFC
BASED LIS ARE MINIMIZED IN THIS REGION AS WELL. THE BEST INSTABILITY
LIES ALONG AND NORTH OF THE AFOREMENTIONED BOUNDARY AND AS ONE WOULD
EXPECT THE BEST INSTABILITY IS ROOTED AT THE SFC. SBCAPES NEAR 2000
J/KG WITH MARGINALLY NEGATIVE LIS EXIST. WITH DEEP LAYER SHEAR
REMAINING BELOW 30KTS (VIA THE LATEST PROFILER PLOT)...MOVEMENT OF
DEVELOPING ACTIVITY WILL REMAIN SLOW AND GENERALLY NORTHWARD
(NORTHWESTWARD OVER SE KS AND W MO).
AS CONVECTION CONTINUES TO FIRE ACROSS THE NORTHERN HALF OF THE
CWFA...THIS WILL EXPEND WHAT CAPE WE DO HAVE. WHILE THE AREA REMAINS
IN DIFFLUENT FLOW ALOFT...THE BEST FORCING WILL REMAIN TO OUR WEST
WHERE 3-HR PRESSURE FALLS REMAIN MAXIMIZED OVER CENTRAL TX...WESTERN
OK AND WESTERN KS. IT IS IN THIS AREA THAT THE BEST UPPER FORCING IS
NOTED...A 120 KT N-S ORIENTED JET STREAK CONTINUES TO PROPAGATE
NORTHWARD ACROSS THE LEE OF THE ROCKIES...WITH DIVERGENCE MAXIMIZED
NEAR THE DEVELOPING LOW PRESSURE NORTH CENTRAL TX. THUS...WHEN
HEATING SUBSIDES THIS EVENING...SHRA/TSRA ACTIVITY SHOULD DECREASE
IN COVERAGE AND INTENSITY. ALL ATTENTION WILL THEN SHIFT TO
DEVELOPMENT OVER TX AND OK AS THIS HEADS TO THE NORTH-NORTHEAST.
WILL CONTINUE TO MONITOR LARGE SCALE CONDITIONS WITH THE UPPER LOW
TO OUR SOUTHWEST AND ISSUE ANOTHER MESOSCALE UPDATE LATER THIS
EVENING.
GAGAN
&&
.DISCUSSION...
SCATTERED CONVECTION WAS DEVELOPING ACROSS THE AREA THIS AFTERNOON
WITHIN A MOIST AND UNSTABLE ENVIRONMENT WITH MIXED LAYER CAPES NEAR
1000 J/KG. MORE ORGANIZED CONVECTION WAS TAKING SHAPE ACROSS
OKLAHOMA INTO NORTHERN TEXAS IN ASSOCIATION WITH A VIGOROUS
SHORTWAVE ROUNDING THE BASE OF THE UPPER TROUGH OVER THE ROCKIES.
THE SCATTERED SHOWERS AND THUNDERSTORMS WILL PERSIST THROUGH THE
AFTERNOON. HOWEVER WEAK DEEP LAYERED SHEAR AND LACK OF A STRONG
FORCING MECHANISM THE RISK OF SEVERE WEATHER IS LOW. THUNDERSTORMS
WILL BE CONCENTRATED ACROSS CENTRAL AND SOUTH CENTRAL MISSOURI
THROUGH THE LATE AFTERNOON HOURS. THE COVERAGE OF THUNDERSTORMS WILL
INCREASE THIS EVENING ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
AS A LARGE LINEAR CONVECTIVE COMPLEX PROPAGATES NORTHWARD IN ADVANCE
OF THE APPROACHING SHORTWAVE. WINDS ALOFT WILL ALSO GRADUALLY
INCREASE WITH MORE FAVORABLE WIND PROFILE FOR SEVERE STORMS. A
SLIGHT RISK OF SEVERE STORMS WILL EXIST TONIGHT PARTICULARLY ACROSS
SOUTHEAST KANSAS AND FAR SOUTHWEST MISSOURI.
THE SHORTWAVE WILL DEEPEN AND CLOSE OFF AS IT BECOMES NEGATIVE TILT
AND LIFTS NORTHEAST ACROSS THE PLAINS TONIGHT AND SATURDAY.
WIDESPREAD CONVECTION WILL SPREAD ACROSS THE MOST OF THE AREA
OVERNIGHT INTO SATURDAY MORNING WITH THE SUPPORT OF INCREASING
DIFFLUENCE ALOFT AND STRENGTHENING LOW MOISTURE TRANSPORT.
THE POTENTIAL OF SEVERE WEATHER FOR SATURDAY REMAINS A CONCERN
GIVEN THE PROXIMITY OF THE NEGATIVE TILT SHORTWAVE AND ASSOCIATED
SURFACE LOW AND THE RESULT WIND FIELD. DEEP LAYERED 0-6 KM SHEAR
WILL BE MORE THAN AMPLE FOR SUPERCELLS OR BOWING STRUCTURES. THE
FACTOR IN QUESTION REMAINS THE INSTABILITY. MODELS PROG THE DRY
LINE TO PUNCH INTO SOUTHWEST MISSOURI DURING THE EARLY AFTERNOON
WHILE THE INITIAL ROUND OF CONVECTION PUSHES OFF TO THE EAST. AT
LEAST LIMITED SURFACE HEATING AND DESTABILIZATION IS EXPECTED ALONG
THE DRY LINE BY EARLY AFTERNOON. THE GREATEST RISK FOR RENEWED
CONVECTIVE DEVELOPMENT AND SEVERE WEATHER WILL BE PRIMARILY EAST OF
HIGHWAY 65. THE RISK FOR TORNADOES CANNOT BE RULED OUT IF LOW LEVEL
WINDS BACK AHEAD OF THE DRY LINE THUS ENHANCING LOW LEVEL
HELICITIES.
PRECIPITATION WILL EXIT THE AREA BY EARLY EVENING SATURDAY AS DRIER
AIR OVERSPREADS THE AREA. UPPER PATTERN WILL FLATTEN IN THE WAKE OF
THE EXITING SHORTWAVE BUT REMAIN PROGRESSIVE. AFTER A BRIEF AND
MODEST COOL DOWN TEMPERATURES WILL APPROACH 80 DEGREES AGAIN ON
MONDAY AS SOUTHWESTERLY WINDS RETURN. ANOTHER FRONT AND ITS
ASSOCIATED CHANCE FOR RAIN WILL DROP INTO THE AREA LATE MONDAY NIGHT
AND TUESDAY AS A SHORTWAVE TRACKS ACROSS THE NORTHERN TIER OF THE
U.S.
&&
.HYDROLOGY...
CLUSTERS OF THUNDERSTORMS WERE DROPPING LOCALLY HEAVY RAINFALL THIS
AFTERNOON MAINLY ACROSS SOUTH CENTRAL MISSOURI. THE THREAT OF
LOCALIZED FLOODING DOES EXIST THROUGH THE LATE AFTERNOON ACROSS
CENTRAL AND SOUTH CENTRAL MISSOURI. RAINFALL HAS BEEN LIMITED SO FAR
TODAY WHERE HEAVY RAINFALL FELL LAST NIGHT. THE RISK OF FLOODING
WILL INCREASE LATER THIS EVENING AND OVERNIGHT ACROSS SOUTHEAST
KANSAS WESTERN MISSOURI AS A LARGE AREA OF THUNDERSTORMS WITH HEAVY
RAINFALL SPREADS NORTHEAST OUT OKLAHOMA. INCREASING LOW LEVEL
MOISTURE TRANSPORT AND UPPER LEVEL DIFFLUENCE AHEAD OF THE
APPROACHING UPPER TROUGH WILL PROVIDE LIFT FOR WIDESPREAD
PRECIPITATION. PRECIPITABLE WATER VALUES APPROACHING 1.5
INCHES...850 MB DEWPOINTS NEAR 10 DEGREES C AND RELATIVELY HIGH
FREEZING LEVELS WILL SUPPORT EFFICIENT RAINFALL PRODUCTION AND THE
POTENTIAL FLOODING RAINS IN EXCESS OF 2 INCHES IN LOCALIZED AREAS.
THE FLASH FLOOD WATCH WILL REMAIN IN EFFECT FOR SOUTHEAST KANSAS AND
SOUTHWEST MISSOURI THROUGH SATURDAY MORNING. A WATCH IS NOT
ANTICIPATED FARTHER EAST ACROSS CENTRAL MISSOURI AT THIS TIME BUT
WILL BE MONITORED CLOSELY.
FOSTER
&&
.AVIATION...
FOR THE 18Z TAFS...SCATTERED CONVECTIVE ACTIVITY BEGINNING TO FORM
ACROSS THE REGION AND WILL BE PREVALENT INTO THE EVENING HOURS.
AS THE UPPER LOW AND ASSOCIATED SURFACE FRONT MAKE ITS WAY SLOWLY
EASTWARD...EXPECT CONVECTIVE ACTIVITY TO INCREASE DURING THE
OVERNIGHT HOURS. CONDITIONS WILL REMAIN VFR OUTSIDE OF THE
CONVECTIVE ACTIVITY AND MVFR IN AND NEAR THUNDERSTORMS...BECOMING
PREDOMINANTLY MVFR AFTER 12Z SATURDAY.
GAEDE
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH TONIGHT AND SATURDAY MORNING FOR BARRY-BARTON-
CEDAR-DADE-JASPER-LAWRENCE-MCDONALD-NEWTON-ST. CLAIR-VERNON.
KS...FLASH FLOOD WATCH TONIGHT AND SATURDAY MORNING FOR BOURBON-
CHEROKEE-CRAWFORD.
WFO SGFHazardous weather outlook, Mar 30, 3:50 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 350 PM CDT FRI MAR 30 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-311200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1230 PM CDT FRI MAR 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED TO NUMEROUS THUNDERSTORMS WITH A FEW STRONG TO SEVERE STORMS PRODUCING: HAIL TO THE SIZE OF QUARTERS. DAMAGING WINDS TO 60 MPH. VERY HEAVY RAINFALL AND LOCALIZED FLOODING. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL BE SCATTERED ACROSS THE ENTIRE OUTLOOK AREA THIS AFTERNOON. A MORE ORGANIZED COMPLEX OF THUNDERSTORMS WILL SPREAD INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI LATE THIS AFTERNOON AND EVENING. DISCUSSION: AN UNSTABLE AND VERY MOIST AIRMASS WILL SUPPORT THE DEVELOPMENT OF SCATTERED THUNDERSTORMS THIS AFTERNOON. THE PRIMARY RISK FROM THESE STORMS WILL BE VERY HEAVY RAINFALL AND HAIL TO THE SIZE OF QUARTERS. A COMPLEX OF THUNDERSTORMS WILL ORGANIZE AND SPREAD INTO SOUTHEAST KANSAS SOUTHWEST MISSOURI LATE THIS AFTERNOON AND EVENING. CONDITIONS WILL BECOME MORE FAVORABLE FOR SEVERE STORMS AS WINDS ALOFT INCREASE IN ADVANCE OF A STRONG UPPER LEVEL STORM SYSTEM. THESE STORMS WILL SPREAD ACROSS MUCH OF THE OUTLOOK AREA OVERNIGHT. LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WINDS TO 60 MPH WILL BE POSSIBLE ESPECIALLY WEST OF A CASSVILLE TO WARSAW LINE. IN ADDITION...VERY HEAVY RAINFALL ASSOCIATED WITH THESE STORMS MAY LEAD TO FLASH FLOODING. THE GREATEST RISK OF FLOODING WILL EXIST TONIGHT WEST OF A WARSAW TO CASSVILLE LINE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SHOWERS AND THUNDERSTORMS WILL BE ONGOING SATURDAY MORNING. HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THE STRONGER STORMS. A BROKEN LINE OF THUNDERSTORMS IS EXPECTED TO DEVELOP ACROSS WESTERN MISSOURI ALONG AN ADVANCING FRONT BY EARLY SATURDAY AFTERNOON. WIND SHEAR WILL BE SUFFICIENT FOR SEVERE THUNDERSTORMS. HOWEVER UNCERTAINTY REMAINS AS TO THE AMOUNT OF INSTABILITY THAT WILL BE PRESENT. SUFFICIENT INSTABILITY WILL LIKELY DEVELOP ALONG AND EAST OF HIGHWAY 65 TO SUPPORT SEVERE THUNDERSTORMS. WIND GUSTS GREATER THAN 60 MPH AND HAIL TO THE SIZE OF WALNUTS WILL BE THE PRIMARY SEVERE THREATS. A TORNADO THREAT WOULD EXIST IF LOW LEVEL WINDS TURN TO THE SOUTHEAST ALONG ANY OUTFLOW BOUNDARIES...AND IF GREATER INSTABILITY DEVELOPS. HEAVY RAINFALL AND FLASH FLOODING WILL REMAIN POSSIBLE SATURDAY ESPECIALLY FROM SOUTHEAST KANSAS INTO CENTRAL MISSOURI. THUNDERSTORMS WILL AGAIN BE POSSIBLE LATE MONDAY NIGHT AND TUESDAY AS ANOTHER COLD FRONT PASSES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. EMERGENCY MANAGERS AND SPOTTERS SHOULD ALSO CLOSELY MONITOR THE POTENTIAL FOR SEVERE STORMS ON SATURDAY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Mar 30, 3:20 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 3 N FALCON 37.65N 92.38W
03/30/2007 E1.00 INCH LACLEDE MO EMERGENCY MNGR
QUARTER SIZE HAIL AND WINDS ESTIMATED TO 65 MPH NEAR THE
JUNCTION OF AC AND K HIGHWAYS OR NEAR BROWNFIELD.
&&
AFOSTERLocal storm report, Mar 30, 4:50 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
450 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL ROLLA 37.95N 91.77W
03/30/2007 E1.00 INCH PHELPS MO LAW ENFORCEMENT
&&
SRUNNELSLocal storm report, Mar 30, 5:17 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
517 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM FLASH FLOOD ROLLA 37.95N 91.77W
03/30/2007 PHELPS MO LAW ENFORCEMENT
PORTIONS OF HIGHWAY 63 IN ROLLA COVERED WITH 2 AND A HALF
FEET OF WATER. PORTIONS OF HIGHWAYS E...YY AND BB ARE
ALSO CLOSED.
&&
SRUNNELSSpecial weather statement, Mar 30, 5:38 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 538 PM CDT FRI MAR 30 2007 MOZ079-090-302345- GREENE-POLK- 538 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ALERT FOR GREENE AND POLK COUNTIES UNTIL 645 PM CDT... AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES WEST OF FAIR GROVE...OR 10 MILES NORTHWEST OF STRAFFORD...AND MOVING NORTH AT 15 MPH. THIS STORM WILL BE... NEAR PLEASANT HOPE BY 600 PM CDT. 5 MILES EAST OF BOLIVAR BY 645 PM CDT. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. RUNNELS
Special weather statement, Mar 30, 5:53 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 553 PM CDT FRI MAR 30 2007 MOZ077-310000- BARTON- 553 PM CDT FRI MAR 30 2007 ...SIGNIFICANT WEATHER ALERT FOR BARTON COUNTY UNTIL 700 PM CDT... AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM EAST OF LAMAR...AND MOVING NORTH AT 15 MPH. THIS STORM WILL REACH THE VERNON COUNTY LINE NEAR SHELDON BY 615 PM. NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. RUNNELS
Local storm report, Mar 30, 6:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT FRI MAR 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 2 NE IRWIN 37.61N 94.26W
03/30/2007 E0.75 INCH BARTON MO TRAINED SPOTTER
&&
SRUNNELSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 6:08 AM CDT | Flash Flood Watch | SGF | Barry, Barton, Cedar, Dade, Jasper, Lawrence and 4 more | 22 hr |
| Mar 30, 2:17 PM CDT | Flash Flood Warning | SGF | Laclede, Webster, Wright | 6 hr |
| Mar 30, 2:36 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski | 54 min |
| Mar 30, 3:22 PM CDT | Flash Flood Warning | SGF | Pulaski | 5 hr |
| Mar 30, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Webster | 39 min |
| Mar 30, 3:32 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 58 min |
| Mar 30, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 65 min |
| Mar 30, 3:59 PM CDT | Flash Flood Warning | SGF | Maries, Phelps | 6 hr |
| Mar 30, 4:47 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 28 min |
| Mar 30, 4:53 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 37 min |
| Mar 30, 4:54 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 33 min |
| Mar 30, 5:13 PM CDT | Flash Flood Warning | SGF | Dent | 5 hr |
| Mar 30, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 20 min |
| Mar 30, 6:01 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 29 min |
| Mar 30, 6:26 PM CDT | Flash Flood Warning | SGF | Benton, Morgan | 6 hr |
| Mar 30, 6:46 PM CDT | Tornado Warning | SGF | Vernon | 25 min |
| Mar 30, 6:51 PM CDT | Tornado Warning | SGF | Cedar | 24 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.